# SDR DXTR2017042401

- Difficulty date: April 17, 2017
- Submitted: April 24, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER HAS CORROSION AT THE 1 O'CLOCK POSITION.   ACCOMPLISHED EDDY CURRENT INSPECTION OF MULTIPLE AREAS ON THE RT THRUST REVERSER AFTER BLENDING IAW NDI MANUAL PART 6-20-00-02. NO DEFECTS NOTED AT THIS TIME IN THE AREAS OF INSPECTION.
